Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I have a complaint of severe lower abdomen pain

i am 26 years , working in Adminstration Dpt in MNC company. i have a complaint of severe lower abdomen pain from since 2- 3 months. i not able to take food properly , i am not able to sleep and also some tremors and loss of weight. please note i am taking my Food in hotel but day by day may pain is increasing , i have consulting lots of doctors ,but no use i have taken Rantac , omez , with some antacid my food habits is normal for your kind info i have also done stool routine which says normal with some undigested particles .so i am taking only liq foods
Asked On : Mon, 11 Jan 2010
Answers:  2 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Mainly associated with gastritis. You will need a domperidone medication along with the normal gastric medications. Start off with brisk walking everyday. It improves your digestive strenght.
Answered: Mon, 18 Jan 2010
  Anonymous's Response

Oh yes man this is really distressing. When I had seen a doctor he said that stress is causing this. You should eat proper foods. Raw onion is helpful.

Answered: Mon, 11 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor